# SDR UIEA2019021903282

- Difficulty date: February 19, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,294 hours, 10,226 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Sensor
- Part number: 38760355
- Part serial: 04112143144
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE.   R & R THE INLET PRESSURE SENSOR IAW AMM 49-61-04.  OPS CHECKED NORMAL.
